# SDR U2RA201512120001

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 86,928 hours, 12,567 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 220-240
- Part time: 86,928 hours, 12,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD FUSELAGE TO HAVE LIGHTNING STRIKE DAMAGE 2 LOCATIONS AFT OF RADOME LT SIDE BETWEEN BS 220-240, STR 30L.  ACCOMPLISHED REPAIRS OF LIGHTNING STRIKE DAMAGE IAW THE MFG INSTRUCTIONS PROVIDED IN SERVICE REQUEST 4-3075414030, MESSAGE MUA-MUA-15-0074-05B.  INSTALLED OVERSIZE FASTENER AND BLEND OUT OF SKIN.
